# SDR GTIA020645

- Difficulty date: June 9, 2002
- Submitted: July 9, 2002
- Operation: Air carrier
- Aircraft: N131NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47605
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND RIGHT DORSAL FIN ATTACH ANGLE HAS CRACK (HORIZONTAL) AT FS Y1160, 2 INCHES AND .75 INCHES LONG.  STOPPED DRILLED CRACK.  FABRICATED AND FORMED REPAIR ANGLES.  INSTALLED REPAIR ANGLES TO RIGHT DORSAL FIN ATTACH FS Y1160.  (M)
